# SDR FDEA202303180461

- Difficulty date: March 18, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 89,263 hours, 18,305 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: SP115305057
- Condition: Cracked
- Location: 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - SEAT TRACK STATION 1641, X = -8.5 CROWN AREA FOUND CRACK. CABIN Ï¿½ CRACKED SEAT TRACK AT CROWN AREA STATION 1641, X = -8.5 REPAIRED BY SECTIONAL   SEAT TRACK REPLACEMENT AT EXISTING SPLICES STATION 1571 TO STATION 1651, X= -8.5 AS PER   SRM 53-00-52-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
